A 21-year-old male asked:
i have pain in my lower abdomen and a tingly feeling in my penis what could this be?
1 doctor answer • 3 doctors weighed in
Emergency Medicine 24 years experience
Could it be love?: OK, not, but might be an after effect--urethritis or other STD might cause symptoms you mention. If any discharge / fevers / other symptoms, definitely should see your Dr for evaluation and share details, so proper testing can be done.
3490 viewsReviewed >2 years ago
Last updated Nov 29, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.